advertisement
Question
Posted by: RM | 2009/01/12

CONCERNED

Ive been diagnosed with a heart disease(faulty valves). My cholesterol reading is 6.9. My bp varies between 160/100 and 190/110. I am taking Verapamil, Coversyl and Digoxin which I take 3x a day. Recently I had 3 migraine attacks in 1 week and chest pains. Is there any reason for concern. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear RM
Yes, your bloodpressure and cholesterol levels are higher than ideal levels, you may also be developing angina. You should ideally see a physician so that your medication can be changed to manage the abnormal high blood pressure and cholesterol and you should have an ECG done if you haven't had one recently
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement